Über die Homotopiegruppen gewisser Faserungen.

Emil Stamm

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 215-254
  • ISSN: 0025-5874; 1432-1823

How to cite


Stamm, Emil. "Über die Homotopiegruppen gewisser Faserungen.." Mathematische Zeitschrift 86 (1964/65): 215-254. <http://eudml.org/doc/170337>.

author = {Stamm, Emil},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {215-254},
title = {Über die Homotopiegruppen gewisser Faserungen.},
url = {http://eudml.org/doc/170337},
volume = {86},
year = {1964/65},

AU - Stamm, Emil
TI - Über die Homotopiegruppen gewisser Faserungen.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 215
EP - 254
KW - topology
UR - http://eudml.org/doc/170337
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.